# SDR HEEA0011771

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5744Y
- Make and model: Bell 206L-1
- Aircraft serial: 45465
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721103
- Condition: Failed
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR WILL NOT RETRACT OR EXTEND.
